A generalization of the Holditch Theorem for the planar homothetic motions

Creative Commons License

YÜCE S., Kuruoğlu N.

Applications of Mathematics, vol.50, no.2, pp.87-91, 2005 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 50 Issue: 2
  • Publication Date: 2005
  • Doi Number: 10.1007/s10492-005-0005-3
  • Journal Name: Applications of Mathematics
  • Journal Indexes: Scopus
  • Page Numbers: pp.87-91
  • Keywords: Holditch Theorem, homothetic motion, Steiner formula
  • Ondokuz Mayıs University Affiliated: No


In this paper, under the one-parameter closed planar homothetic motion, a generalization of Holditch Theorem is obtained by using two different line segments (with fixed lengths) whose endpoints move along two different closed curves. © 2005 Springer Science+Business Media, Inc.